# SDR C2XA06CL014

- Difficulty date: January 29, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 121 hours, 70 cycles
- Engine: Allsn AE3007A
- Engine time: 121 hours, 70 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Valve
- Part number: 23073345
- Condition: Faulty
- Location: Eng Oil Tank
- Part time: 121 hours, 70 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THE NR 2 ENGINE OIL PRESSURE IN AMBER AND INTERMITTENT RED IN FLIGHT.  THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE OIL TANK PRESSURE VALVE. OPERATIONAL CHECKS WERE GOOD.
